# SDR P5CA2021012200017

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,806 hours, 21,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  NO ACTIVE MESSAGE SHOWN ON EICAS.  PERFORMED FIRE DETECTION BITE PROCEDURE, IAW B767 FIM 26-11-00/101.  OPERATIONS CHECKS GOOD AT THIS TIME.
